BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2018 Volume 29 >

Please use this identifier to cite or link to this item:

Title: On the Common Points of Two Families of N-Spheres in the flat N + 1 Dimensional Space, Each of which Passes through the Vertexes of a Given N-Simplex
Authors: Tinchev, Vassil K.
Keywords: metric geometry
flat Euclidean or pseudo-Euclidean N + 1 dimensional space
families of N-spheres
Issue Date: 2018
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 29, No 1, (2018), 159p-178p
Abstract: 2010 Mathematics Subject Classification: 51F99.
Description: [Tinchev Vassil K.; Тинчев Васил К.]
ISSN: 0204-9805
Appears in Collections:2018 Volume 29

Files in This Item:

File Description SizeFormat
Abstract.jpgAbstract80.1 kBJPEGThumbnail
Pliska-29-2018-159-178.pdf994.35 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License